The Korteweg-de-Vries equation on a noncommutative space-time

Citation
A. Dimakis et F. Muller-hoissen, The Korteweg-de-Vries equation on a noncommutative space-time, PHYS LETT A, 278(3), 2000, pp. 139-145
Citations number
19
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
278
Issue
3
Year of publication
2000
Pages
139 - 145
Database
ISI
SICI code
0375-9601(200012)278:3<139:TKEOAN>2.0.ZU;2-N
Abstract
We construct a deformation quantized version (ncKdV) of the KdV equation wh ich possesses an infinite set of conserved densities. Solutions of the ncKd V equation are obtained from solutions of the KdV equation via a kind of Se iberg-Witten map. The ncKdV equation is related to a modified ncKdV equatio n by a noncommutative Miura transformation. (C) 2000 Elsevier Science B.V. All rights reserved.